Mélanges d'équations différentielles et grands écarts à la loi des grands nombres

  • R. Azencott
  • G. Ruget


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Changeux, Courrege, P., Danchin: Theory of epigenesis of neuronal networks by selective stabili zation of synapses. Proc. Nat. Acad. Sci. 70, 2974–2978 (1973)Google Scholar
  2. 2.
    Chernoff, H.: Asymptotic efficiency for tests based on the sum of the observations. Ann. Math. Statist. 23, 493–507 (1952)Google Scholar
  3. 3.
    Cramer, H.: Sur un nouveau théorème limite de la théorie des probabilités. Colloquium on the theory of Probability. Paris: Hermann 1937Google Scholar
  4. 4.
    Donsker, M. D., Varadhan, S. R. S.: Some problems of large deviation. Congrès de Rome, 1975Google Scholar
  5. 5.
    Donsker, M. D., Varadhan, S. R. S.: Large deviations of Markov processes and asymptotic evaluations of certain Markov processes expectations for large time. In Probabilistic methods for differential equations. Lecture notes in mathematics, 451. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  6. 6.
    Ljung, L.: Convergence of recursive stochastic algorithms. IFAC Symp. Stochastic Control, Budapest, 1974, and report nℴ 7403 dir. of automatic control, Lund Inst. of technologyGoogle Scholar
  7. 7.
    Malsburg, C.: Kybernetic, nℴ 14, p. 85 (1973)Google Scholar
  8. 8.
    Norman, M.F.: Markovian learning processes. SIAM Rev. 16, nℴ 2, 143–162 (1974)Google Scholar
  9. 9.
    Papanicolaou, G.C., Kohlerw: Asymptotic theory of mixing stochastic ordinary differential equations. Comm. Pure Appl. Math. 27, nℴ 5, 641–668 (1974)Google Scholar
  10. 10.
    Sethuraman, J.: On the probability of large deviations of families of Sample means. Ann. Math. Statist. 35, 1304–1316 (1964)Google Scholar
  11. 11.
    Södersröm, T.: Convergence properties of the generalized least squares identification method. Automat. 10, 617–626 (1974)Google Scholar
  12. 12.
    Strassen, V.: Probability measures with given marginals, Ann. Math. Statist. 36, 423–439 (1965)Google Scholar
  13. 13.
    Varadhan, S.R.S.: Asymptotic probabilities and differential equations. Comm. Pure Appl. Math. 19, 261–286 (1966)Google Scholar
  14. 14.
    Ventsel, A.D., Freidlin, M.I.: On small random perturbations of dynamical systems. Russian Math. Survey 25, nℴ 1, 1–55 (1970)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • R. Azencott
    • 1
    • 2
  • G. Ruget
    • 1
    • 2
  1. 1.Université Paris VIIParis VFrance
  2. 2.Domaine de VoluceauIRIALe ChesnayFrance

Personalised recommendations